# SDR 2002UALA00496

- Difficulty date: March 16, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 38,084 hours, 14,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 310 RBL 40 HAS EXCESSIVE MATERIAL LOSS FROM CORROSION REMOVAL.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED TWO STRAPS REPAIRS ON EACH SIDE OF T-FLANGE.
